# SDR MASA2011121264179

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 17,009 hours, 14,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT INOP.  R2 FLASHLIGHT BATTERY.
